# SDR USAA920080519

- Difficulty date: February 18, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 62,755 hours, 11,747 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 114T3100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C4 CHECK - LEFT WING NR 6 SLAT LOWER FORWARD EDGE SKIN CRACKED.  REPAIRED LEFT WING NR 6 SLAT LOWER FORWARD EDGE SKIN IAW B767 SRM 51-70-03.
